DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4274

Title: A SIMULATION OF THE MULTIPLE-TRAPPING MODEL FOR CONTINUOUS-TIME RANDOM-WALK TRANSPORT
Authors: VASUDEVAN, V
VASI, J
Keywords: hole transport
solids
Issue Date: 1993
Publisher: AMER INST PHYSICS
Citation: JOURNAL OF APPLIED PHYSICS, 74(5), 3224-3231
Abstract: A multiple trapping model is used to study the dispersive transport of holes in insulators. The one-dimensional Poisson and continuity equations are solved numerically along with the trap rate equations that model multiple trapping. The transient current due to a pulse of radiation is obtained as a function of the spread in the trap energy levels and the trap density distribution. The main properties of continuous time random walk transport, namely universality and superlinear dependence of the transit time on the electric field and oxide thickness, are verified.
URI: http://dx.doi.org/10.1063/1.354596
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4274
http://hdl.handle.net/10054/4274
ISSN: 0021-8979
Appears in Collections:Article

Files in This Item:

File SizeFormat
53.pdf984.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback